# SDR HCMA062017

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N997BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Engine: Tmeca ARRIEL1D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Part time: 832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS DISTORTED OUT OF LIMITS.
